Electron. J. Diff. Eqns., Vol. 2008(2008), No. 76, pp. 1-10.

Elliptic equations with measure data in Orlicz spaces

Ge Dong

This article shows the existence of solutions to the nonlinear elliptic problem $A(u)=f$ in Orlicz-Sobolev spaces with a measure valued right-hand side, where $A(u)=-\hbox{div}a(x,u,\nabla u)$ is a Leray-Lions operator defined on a subset of $W_{0}^{1}L_{M}(\Omega)$, with general $M$.

Submitted October 8, 2006. Published May 27, 2008.
Math Subject Classifications: 35J15, 35J20, 35J60.
Key Words: Orlicz-Sobolev spaces; elliptic equation; nonlinear; measure data.

Show me the PDF file (216 KB), TEX file, and other files for this article.

Ge Dong
Department of Mathematics, Shanghai University
No. 99, Shangda Rd., Shanghai, China
Department of Basics, Jianqiao College
No. 1500, Kangqiao Rd., Shanghai, China
email: dongge97@sina.com

Return to the EJDE web page